Discussions that mention vicodin

Back Problems board


Hi Suzy-Q,
I did want to add to Quietcook's warnings that you should not stop this medication all at once, it can cause seizures in some if stopped all at once. I take 2400 mg. a day of neurontin and have been taking that since nov. 05. I have severe nerve damage in my left foot and leg. I do get the fuzzy sight if I have been awake way into the night (3-4am), I dont really have any other side effects, sleepy sometimes during the day but that is occasonally.

I do hope you can tolerate this med, It has been my salvation from nerve pain. I was getting steroid injections in the hosp. after surgery, can't do that for very long:dizzy: , so they replaced that with the neurontin. I started out with 1500 mg then went to 1800, I just recently increased to 2400mg due to some increase in pain. I still get pain but in very tolerable degrees, I also take ES vicodin, flexiril & pamalor.

As far as long term use and the possibilities of damage to the body, I have a cousin who take this for epilepsy, he has taken this for 8 yrs now I think, he is fine on it. He gets full check up every 6 months.

Quietcook, so glad to see you back!!! You have been missed.


Good Luck & God Bless

Carol